MAUDE Adverse Event Report: UNITED STATES ENDOSCOPY GROUP, INC. GEMINI DOUBLE ENDED CHANNEL

UNITED STATES ENDOSCOPY GROUP, INC. GEMINI DOUBLE ENDED CHANNEL
Model Number 00711607
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The user facility did not disclose the lot number of the brush subject of the reported event.The device subject of the reported event will not be returned for evaluation.The instructions for use packet (ifu 731015) gives the following instructions using the cleaning brush."original equipment manufacturer's guidelines regarding the care and cleaning of individual endoscope channels must be reviewed prior to the use of any cleaning brush.If the channel(s) are known to be occluded or resistance is met in attempting to pass the brush through the endoscope, do not force the cleaning brush through the endoscope, as this may result in damage to the channel.Do not use a specific cleaning brush in a specific channel if use is not recommended by the endoscope's original equipment manufacturer.Channel cleaning brush: using the cleaning media of choice, advance the cleaning brush through the entire length of the endoscope before reversing direction.Reversing direction inside the endoscope could cause the brush to expand, which could potentially damage the endoscope.Using the cleaning media of choice, pass the channel cleaning brush through the valve stem openings.Original equipment manufacturer's guidelines regarding the care and cleaning of individual endoscope channels must be reviewed prior to the use of any cleaning brush." steris offered in-service training on the proper use and operation of the gemini double ended channel however, the user facility has declined.No additional issues have been reported.
 
Event or Problem Description
The user facility reported via medwatch report (b)(4) that during a procedure user facility personnel found a cleaning brush component from prior reprocessing had been retained in the endoscope.No report of harm to the patient.

Brand Name
GEMINI DOUBLE ENDED CHANNEL
Common Device Name
GEMINI DOUBLE ENDED CHANNEL
Manufacturer (Section D)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor, OH 44060
4403586251
MDR Report Key16293152
Report Number1528319-2023-00004
Device Sequence Number17843315
Product Code MNL
UDI-Device Identifier00724995184964
UDI-Public00724995184964
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number00711607
Device Catalogue Number00711607
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2023
Initial Report FDA Received Date02/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown